# SDR DXTA200808153228

- Difficulty date: August 15, 2008
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600509
- Aircraft time: 8,082 hours, 6,654 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1835501010101
- Part serial: U1266
- Condition: Burned
- Location: Cockpit
- Part time: 2,149 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: O

## Discrepancy

TURNED ON AVIONICS - FMS HAD NO SCREEN (SCREEN BLACK) AND DETECTED SMOKE, LIKE INSULATION BURNING ON WIRES. REP MET WITH CREW. FMS SMELLS BURNED. FMS CDU P/N 18355-0101-0101, S/N 41266 BAD ONBOARD ACFT. REMOVED FMS CDU PN 18355-0101-0101, SN 41266 AND INSTALLED REPAIRED UNIT P/N SAME, S/N U1187. OPS CHECK WAS GOOD- UPDATED THE NAV DATABASE TO EFFECTIVE PERIOD ENDING AUG 28/08, ALL WORK DONE IAW MM CHAP 34-62-00.
